# SDR R61A201911231319

- Difficulty date: November 23, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 33,197 hours, 25,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND AFT WET AREA CORRODED GUSSET RH OTBD FR 90. REMOVED CORRODED AFT WET AREA GUSSET RH OTBD FR 90. LOCATED, DRILLED, AND APPLIED ALODINE TO THE NEW AFT WET AREA. GUSSET RH OTBD FR 90 PER REF SRM 51-40-02, 51-23-04 PO# 243626. INSTALLED NEW AFT WET AREA GUSSET RH OTBD FR90 PER REF SRM 51-40-08 APPLIED SURFACE PROTECTION REF SRM 51-23-07
